# SDR AALA20001997

- Difficulty date: November 13, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Part time: 44,523 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON REPAIR DOUBLERS.  BLENDED OUT CORROSION AND INSTALLED DOUBLER PER AARD 53-10-00-3.  (M)
